Skip to Main content Skip to Navigation
Journal articles

An hp-FEM for Singularly Perturbed Transmission Problems

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03212527
Contributor : Mélissa Defond Connect in order to contact the contributor
Submitted on : Thursday, April 29, 2021 - 4:41:43 PM
Last modification on : Saturday, October 9, 2021 - 3:15:39 AM

Identifiers

Collections

Citation

Serge Nicaise, Xenophontos Christos. An hp-FEM for Singularly Perturbed Transmission Problems. Journal of Computational Mathematics -International Edition-, Global Science Press, 2017, 35 (2), pp.152-168. ⟨10.4208/jcm.1607-m2014-0187⟩. ⟨hal-03212527⟩

Share

Metrics

Record views

24